ISSN 1817-2172, рег. Эл. № ФС77-39410, ВАК

Differential Equations and Control Processes
(Differencialnie Uravnenia i Protsesy Upravlenia)

Existence of Integrable Solutions for a Functional Integral Inclusion


A.M.A. El-Sayed

Faculty of Science
Alexandria University
Alexandria, Egypt

Nesreen F. M. El-Haddad

Faculty of Science
Damanhour University
Behera, Egypt


In this paper we concern with the nonlinear functional integral inclusion in the real line R. The existence of integrable solutions is studied under the assumptions that the set-valued function F has summable Caratheodory selection and measurable selection. We reformulate the functional integral inclusion according to these selections and study two cases of such problem.



  1. J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, (1984)
  2. M. Benchohra, S. Hamani, S. K. Ntouyas, Boundary value problems for differential equations with fractionl order and nonlocal conditions, Nonlinear Analysis, 71(2009), 2391-2396
  3. J. Banas, On the superposition operator and integrable solutions of some functional equations, Nonlinear Anal. 12 (1988), 777-784
  4. J. Banas, Integrable solutions of Hammerstein and Urysohn integral equations, J. Ausfral. Math. Sot. Ser. A 46 (1989), 61-68
  5. J. Banas, Integrable solutions of Hammerstien and Urysohn integral equations, J. Austral. Math. Soc. (series A) 46 (1989), 61-68
  6. M. Cichon, A. M. A. El-Sayed and A. H. Hussien, Existence theorems for nonlinear functional integral equations of fractional orders. Commentationes mathematicae XLI (2001)
  7. B. C. Dhage, A functional integral inclusion involving Carathodories. Electron. J. Qual. Theory Differ. Equ. 2003, Paper No. 14, 18 p., electronic only (2003)
  8. B. C. Dhage, A functional integral inclusion involving discontinuities. Fixed Point Theory 5, No. 1, (2004), 53? 64
  9. J. Dugundji and A. Granas, Fixed point theory, Monografie Mathematyczne, PWN, Warsaw, (1982)
  10. K. Deimling, Nonlinear functional Analysis, Springer-Verlag, (1985)
  11. A. M. A. El-sayed and A. G. Ibrahim, Multivalued fractional differential equations, Applied Mathematics and Computation, 68(1995), 15-25
  12. M. A. Kransel'skii, on the continuity of the operator Fu(x)=f(x, u(x)), Dokl. Akad. Nauk., 77, (1951), 185-188
  13. M. A. Kransel'skii, P. P. Zabrejko, J. I. Pustyl'nik and P. J. Sobolevskii, Integral operators in spaces of summable functions, Noordhoff, Leyden, (1976)
  14. K. Nikodem, set-valued solutions of the pexider functional equations, Funkcial. Ekvac 31(1988), 227-231
  15. M. Z. Nashed, Integrable solutions of Hammerstein integral equations, Applicable Analysis, 50(1990), 277-284
  16. D. O'Regan, Integral inclusions of upper semi-continuous or lower semi- continuous type. Proc. Amer. Math. Soc. 124(1996), 2391-2399
  17. P. P. Zabrejko, A. I. Koshelev, M. A. Kransel'skii, S. G. Mikhlin, L. S. Rakovshchik and V. J. Stetsenko, Integral equations, Nauka, Moscow, 1968 [English Translation: Noordhoff, Leyden (1975)]

Full text (pdf)